You are here

The local index formula for SUq(2)

TitleThe local index formula for SUq(2)
Publication TypeJournal Article
Year of Publication2005
Authorsvan Suijlekom, W, Dabrowski, L, Landi, G, Sitarz, A, Varilly, JC
JournalK-Theory 35 (2005) 375-394

We discuss the local index formula of Connes-Moscovici for the isospectral noncommutative geometry that we have recently constructed on quantum SU(2). We work out the cosphere bundle and the dimension spectrum as well as the local cyclic cocycles yielding the index formula.


Sign in